MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number KE3ITC-DW-MP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Estimated date of incident: on (b)(6) 2024.It was reported that the wax filter of a hearing aid broke.No harm to the user was reported.Further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4) manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.09dec2024: technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Ciinical investigation concluded: clinical evaluation of the event: it was reported that the wax filter broke on an in-the-canal hearing aid.No reports of item(s) being stuck in the ear or requiring removal, no medical attention or prescriptions mentioned in the case.No further information was available or provided.A dhr review have been completed.No deviation or changes were found during manufacturing of the device.Device was repaired and returned to the user so it is not available for investigation.Clinical evaluation according to clin eval plan&rpt, ha&tsg and clin eval plan&rpt, other acc: hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hcp if a foreign object is located in the ear canal.Risk assessment concluded: the precise nature and circumstances of the issue are unknown, however risks related to mechanical impact are generally known, considered in the risk analysis, mitigated and communicated to the user.This risk is deemed to be acceptable.Device investigation concluded: device was repaired and returned to the user and therefore device investigation could not be completed.Manufacturer's investigation is complete.This is a final report.
 
Event or Problem Description
Estimated date of incident (b)(6) 2024 it was reported that the wax filter of a hearing aid broke.No harm to the user was reported.Further follow up is expected.09dec2024: no further follow up is available.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20681693
Report Number3005650109-2024-00101
Device Sequence Number7187531
Product Code OSM
UDI-Device Identifier05708296207527
UDI-Public05708296207527
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKE3ITC-DW-MP
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown